# SDR FDEA202309081560

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-300
- Aircraft serial: 63128
- Aircraft time: 3,216 hours, 1,589 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 300
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H ELEVATOR UPPER SURFACE IS GOUGED APPROX 9.5' O/B OF THE I/B HINGE. REPAIRED L/H ELEVATOR UPPER SURFACE NOTED DAMAGE BY PERFORMING PERMANENT WET LAY UP REPAIR IAW B767   SRM 55-20-01-1A , SRM 55- 20-01-2R , SRM 51-70-17-06 , FEDEX EA# H-5520-T0376037 NEW REWORK   MOMENT FOUND TO BE 2492.2
